RENORMALIZED SOLUTIONS OF DOUBLY NONLINEAR PARABOLIC EQUATIONS

被引:0
作者
BLANCHARD, D [1 ]
REDWANE, H [1 ]
机构
[1] UNIV PARIS 06,ANAL NUMER LAB,PARIS,FRANCE
来源
COMPTES RENDUS DE L ACADEMIE DES SCIENCES SERIE I-MATHEMATIQUE | 1994年 / 319卷 / 08期
关键词
D O I
暂无
中图分类号
O1 [数学];
学科分类号
0701 ; 070101 ;
摘要
An existence and uniqueness result for a class of doubly non linear equations is established. A comparison result is also proved for such solutions.
引用
收藏
页码:831 / 835
页数:5
相关论文
共 7 条
[1]   TRUNCATIONS AND MONOTONICITY METHODS FOR PARABOLIC EQUATIONS [J].
BLANCHARD, D .
NONLINEAR ANALYSIS-THEORY METHODS & APPLICATIONS, 1993, 21 (10) :725-743
[2]  
BLANCHARD D, 1991, ANN SCU NORM SUP PIS, V8, P213
[3]  
BLANCHARD D, IN PRESS RENORMALIZE
[4]   ON THE CAUCHY-PROBLEM FOR BOLTZMANN EQUATIONS - GLOBAL EXISTENCE AND WEAK STABILITY [J].
DIPERNA, RJ ;
LIONS, PL .
ANNALS OF MATHEMATICS, 1989, 130 (02) :321-366
[5]  
LIONS PL, IN PRESS SOLUTIONS R
[6]  
MURAT F, 1994, 26E COMPT REND C AN
[7]  
MURAT F, 1993, SOLUTIONS RENORMALIZ